International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 61, Pages 3893-3901

Generalizations of Euler numbers and polynomials

Qiu-Ming Luo,1 Feng Qi,2 and Lokenath Debnath3

1Department of Broadcast-Television Teaching, Jiaozuo University, Henan, Jiaozuo City 454002, China
2Department of Applied Mathematics and Informatics, Jiaozuo Institute of Technology, Henan, Jiaozuo City 454000, China
3Department of Mathematics, University of Texas-Pan American, Edinburg, TX 78539, USA

Received 5 November 2002

Copyright © 2003 Qiu-Ming Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The concepts of Euler numbers and Euler polynomials are generalized and some basic properties are investigated.